Implantation Bleeding Or Discharge

3 Replies
Brittany - September 12

First off, let me start w/ the basics. I am currently on BC and have been for 2 years. My last period started on 8/23 which makes me due again next Tuesday on 9/20. However, last Thursday, I started having brown spotting. I noticed it on my underware and it has continued now for 4 days (although just today it has gotten much lighter). Anyhow, so I went to the doctor and he ran all the tests but said he thought that I just had bacterial vaginosis? When I came home and looked BV up, I was confused because I had none of the symptoms that it causes (itching, white or yellow discharge, etc)? I took a hpt, but it was probably too early to tell anything since I am not due to start AF for another 6 days! Does anyone have any advice? I am so anxious to know what is going on with my body!!! Any advice would help! THANKS

 

cat - September 12

Did the doctor run any tests on you to see if you had BV? I had it a long time ago and they ran labs for it. When I was on the pill there was a few times I would have brown blood and I figured it was just old blood coming out of my system- I had no other problems. It could be anything...maybe you should call your doctor and ask if there is a possiblity that you can be pregnant. Did you skip a pill or were late to take one?..I have had breakthrough bleeding too when I forgotten and took one late. Hope this helps :)

 

Brittany - September 13

Yes, the doctor ran all the tests (but they won't be in until Friday). I didn't skip a pill and was never late taking one. So we will just have to wait and see I guess. Thanks

 

sue - September 13

Sounds like spotting with the pill. BV usually doesn't itch or discharge, that is a yeast infection. BV usually smells really bad!! especially after s_x!! I had it and doctor didn't even know. Metrogell (by Rx only) is the best thing in the world!!! If you are regular and you didn't skip and never are late your chances of being pregnant are very very slim! I have heard of it, but it is rare. It is when you don't take it the correct way when the ooopsies happen. When i was on the pill, i didn't even have a period anymore after a few years on it, just a few wipes of the brown stuff. now that im off i don't have alot of brown anymore. hope you figure out what your body is up to and your mind is at ease.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?